Forum

photosensitivity and MS?

Hi all, me again.

Can you get the facial rash (photosensitivity) with MS or is it just Lupus and other conditions?

Mandymoo

xx

Hey MandyMoo.

Yes you can…

I am suffering badly from it myself…Certain meds can make us photosensativity to…

I am burnt to a crisp.My eyes and symptoms are terrible…

Charlie,x

Hi, I agree with Charlie… lots of med’s can cause it. Look at the ‘user info’ of your meds. Also many over the counter herbal remedies can cause it. St. John’s Wort is one that’s known for it.

It may also be a heat rash. Remember, MS and heat do not go well together. Keep out of the sun and as cool as possible.

If it doesn’t clear up soon, see GP.

Take care and I hope it gets better soon,

Pat x

I will add how bad this can be.I have been out the garden today and hung to lots of washing on the line,I have played a few minutes with the dog.

Now the backs of my legs are burnt red and the heat they are giving off is terrible.Yeay NOT.